Mogamulizumab/vincristine

Mogamulizumab/vincristine Reactions 1680, p234 - 2 Dec 2017 Takotsubo cardiomyopathy, heart failure and peripheral nerve disorder: case report In a study, a 71-year-old woman was described, who developed peripheral nerve disorder during treatment with vincristine and takotsubo cardiomyopathy and heart failure during treatment with mogamulizumab [dosages and routes not stated]. The woman, who was diagnosed with adult T-cell leukaemia-lymphoma (ATL), was started on six courses of bi- weekly treatment with vincristine, pirarubicin, cyclophosphamide, and prednisone (THPCOP treatment). However, she developed peripheral nerve disorder thought to have been caused by vincristine. Her ATL relapsed and she was hospitalised in July 201X [sic] for administration of mogamulizumab. Her BP was 94/50mm Hg, and heart rate (HR) was 79 beats/min (regular). On day 7 of hospitalisation, she was administered mogamulizumab at a dose of 1 mg/kg. There was a sudden worsening in oxygenation conditions on day 5 of administration, and a 12-lead ECG revealed a negative T-wave deflection in V4-V6. A chest ultrasound revealed hypokinesia in the entire circumference of the heart and a decrease of the left ventricular ejection fraction to 30%. The results of blood tests including creatinine kinase of 27, 31 and 5 IU/mL, troponin T of 0.283, 0.093 and 0.058 ng/mL, and brain natriuretic peptide of 1171, 1858.8 and 710.0 pg/mL on day 5, 7 and 9, respectively, indicated cardiomyopathy. However, coronary angiogram of the coronary artery revealed no signs of narrowing. ECG and cardiac ultrasonography of the left ventricle revealed Takotsubo cardiomyopathy. Later, the woman was temporarily admitted to the ICU, where her condition was managed with intubation; however, spontaneous remission was confirmed following treatment with only conservative measures such as diuretics. Subsequently, she also developed heart failure. She was readmitted to the ICU for managing cytomegalovirus reactivation, aspiration pneumonitis and accompanying respiratory failure. However, she passed away on day 203 of hospitalisation due to recurrence of ATL [not all reactions outcomes stated]. Author comment: Some of the representative adverse effects known to be associated with mogamulizumab include few reports of heart failure complications. Takotsubo cardiomyopathy which occurred as a complication following administration of mogamulizumab. Peripheral nerve disorder was identified which was thought to have been caused by vincristine. Yamanaka S, et al. Adult T-cell leukemia-lymphoma complicated by Takotsubo cardiomyopathy and HTLV-1-associated myelopathy after treatment with the anti- CCR4 antibody mogamulizumab. [Japanese]. Rinsho Ketsueki 58: 309-314, No. 4, 2017. Available from: URL: http://doi.org/10.11406/rinketsu.58.309 [Japanese; summarised from a translation] - Japan 803284979 0114-9954/17/1680-0001/$14.95 Adis © 2017 Springer International Publishing AG. All rights reserved Reactions 2 Dec 2017 No. 1680 http://www.deepdyve.com/assets/images/DeepDyve-Logo-lg.png Reactions Weekly Springer Journals

Mogamulizumab/vincristine

Reactions Weekly , Volume 1680 (1) – Dec 2, 2017
Free
1 page
Loading next page...
1 Page
 
/lp/springer_journal/mogamulizumab-vincristine-LZyYJaXWTY
Publisher
Springer International Publishing
Copyright
Copyright © 2017 by Springer International Publishing AG, part of Springer Nature
Subject
Medicine & Public Health; Drug Safety and Pharmacovigilance; Pharmacology/Toxicology
ISSN
0114-9954
eISSN
1179-2051
D.O.I.
10.1007/s40278-017-39165-3
Publisher site
See Article on Publisher Site

Abstract

Reactions 1680, p234 - 2 Dec 2017 Takotsubo cardiomyopathy, heart failure and peripheral nerve disorder: case report In a study, a 71-year-old woman was described, who developed peripheral nerve disorder during treatment with vincristine and takotsubo cardiomyopathy and heart failure during treatment with mogamulizumab [dosages and routes not stated]. The woman, who was diagnosed with adult T-cell leukaemia-lymphoma (ATL), was started on six courses of bi- weekly treatment with vincristine, pirarubicin, cyclophosphamide, and prednisone (THPCOP treatment). However, she developed peripheral nerve disorder thought to have been caused by vincristine. Her ATL relapsed and she was hospitalised in July 201X [sic] for administration of mogamulizumab. Her BP was 94/50mm Hg, and heart rate (HR) was 79 beats/min (regular). On day 7 of hospitalisation, she was administered mogamulizumab at a dose of 1 mg/kg. There was a sudden worsening in oxygenation conditions on day 5 of administration, and a 12-lead ECG revealed a negative T-wave deflection in V4-V6. A chest ultrasound revealed hypokinesia in the entire circumference of the heart and a decrease of the left ventricular ejection fraction to 30%. The results of blood tests including creatinine kinase of 27, 31 and 5 IU/mL, troponin T of 0.283, 0.093 and 0.058 ng/mL, and brain natriuretic peptide of 1171, 1858.8 and 710.0 pg/mL on day 5, 7 and 9, respectively, indicated cardiomyopathy. However, coronary angiogram of the coronary artery revealed no signs of narrowing. ECG and cardiac ultrasonography of the left ventricle revealed Takotsubo cardiomyopathy. Later, the woman was temporarily admitted to the ICU, where her condition was managed with intubation; however, spontaneous remission was confirmed following treatment with only conservative measures such as diuretics. Subsequently, she also developed heart failure. She was readmitted to the ICU for managing cytomegalovirus reactivation, aspiration pneumonitis and accompanying respiratory failure. However, she passed away on day 203 of hospitalisation due to recurrence of ATL [not all reactions outcomes stated]. Author comment: Some of the representative adverse effects known to be associated with mogamulizumab include few reports of heart failure complications. Takotsubo cardiomyopathy which occurred as a complication following administration of mogamulizumab. Peripheral nerve disorder was identified which was thought to have been caused by vincristine. Yamanaka S, et al. Adult T-cell leukemia-lymphoma complicated by Takotsubo cardiomyopathy and HTLV-1-associated myelopathy after treatment with the anti- CCR4 antibody mogamulizumab. [Japanese]. Rinsho Ketsueki 58: 309-314, No. 4, 2017. Available from: URL: http://doi.org/10.11406/rinketsu.58.309 [Japanese; summarised from a translation] - Japan 803284979 0114-9954/17/1680-0001/$14.95 Adis © 2017 Springer International Publishing AG. All rights reserved Reactions 2 Dec 2017 No. 1680

Journal

Reactions WeeklySpringer Journals

Published: Dec 2, 2017

References

You’re reading a free preview. Subscribe to read the entire article.


DeepDyve is your
personal research library

It’s your single place to instantly
discover and read the research
that matters to you.

Enjoy affordable access to
over 18 million articles from more than
15,000 peer-reviewed journals.

All for just $49/month

Explore the DeepDyve Library

Search

Query the DeepDyve database, plus search all of PubMed and Google Scholar seamlessly

Organize

Save any article or search result from DeepDyve, PubMed, and Google Scholar... all in one place.

Access

Get unlimited, online access to over 18 million full-text articles from more than 15,000 scientific journals.

Your journals are on DeepDyve

Read from thousands of the leading scholarly journals from SpringerNature, Elsevier, Wiley-Blackwell, Oxford University Press and more.

All the latest content is available, no embargo periods.

See the journals in your area

DeepDyve

Freelancer

DeepDyve

Pro

Price

FREE

$49/month
$360/year

Save searches from
Google Scholar,
PubMed

Create lists to
organize your research

Export lists, citations

Read DeepDyve articles

Abstract access only

Unlimited access to over
18 million full-text articles

Print

20 pages / month

PDF Discount

20% off